# SDR J7B2003F00001

- Difficulty date: October 10, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N421GF
- Make and model: Cessna 421C
- Aircraft serial: 421C1110
- Engine: Cont GTSIO520N
- Propeller: Mcauly 3FF32C501
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Coil
- Part number: C20722
- Condition: Separated
- Location: Synchrophaser
- Part time: 8,544 hours
- Component: Prop Governor, Mcauly
- Component part number: DCFS290D9T6
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF THE RT ENGINE FEATHERED.  INSPECTION REVEALED PROPELLER SYNCROPHASER COIL HAD BECOME SEPARATED FROM THE GOVERNOR BODY, CAUSING THE PROPELLER TO FEATHER.  THE ATTACHING STUDS ON THE COIL HAD SHEARED AND BECAME BOUND UP WITH THE FLYWEIGHT ASSY.  PULLING THE METERING ROD NTO THE FEATHER POSITION.  RECOMMEND A CLOSER INSPECTION OF THE (PN C20722) COIL OR POSSIBLY REPLACEMENT AT OVERHAUL. (K)
